# SDR 96ZZZX6185

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N5401G
- Make and model: Skrsky S76
- Aircraft serial: 760137
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 0711311005
- Condition: Leaking
- Location: Hyd
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC MODULE ASSEMBLY PN 76650-09801-104 WAS REPORTED LEAKING AT CYLINDER OF MODULE.  REMOVED CYLINDER PN 0711311-202 O-RING PN 0711311-237 AND INSTALLED ANOTHER SERVICEABLE CYLINDER AND O-RING.  C/W LEAK CHECK OF MODULE ASSY.  FOUND TO BE SERVICEABLE.
